# SDR DL76G090020

- Difficulty date: January 6, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 35,172 hours, 11,675 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Condition: Failed
- Location: Rt Eng
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENG START, RT ENG A/I VALVE FAILED TO OPEN FWD TO MCO AND PLACARD AS PER MEL 30-21-01B.  REMOVED AND REPLACED RT ENG ANTI ICE VALVE PER AMM.  OPS CKS GOOD.  REACTIVATED THRUST REVERSERS PER AMM.  MCO AND PLAC REMOVED.
